# SDR UIEA2020091101978

- Difficulty date: September 7, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 99,640 hours, 19,167 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Chipped
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NR 6 BLADE LEADING ENGINE IS CHIPPED.  PERFORMED BLEND REPAIR ON RT ENG NR 6 BLADE, IAW AMM 72-31-02.  NO FURTHER DEFECTS NOTED.
